Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
141 kg175 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 141 kg and is 175 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

141 kg175 cm
BMI = kg/m²
2.Easy
134 kg183 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 134 kg and is 183 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

134 kg183 cm
BMI = kg/m²
3.Medium
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 12/min, SpO₂ 99% on room air, blood pressure 136/82 mmHg, pulse 44/min, alert, temperature 39.6 °C. What is the NEWS2 total score?

RR 12SpO₂ 99%airSBP 136HR 44AT 39.6 °C
NEWS2 =
4.Medium
12078SBPDBPmmHgHR 113/min · SI = ?

Practice exercise (made-up values, not clinical guidance). A patient has a pulse of 113/min and a blood pressure of 120/78 mmHg. Find the shock index SI = HR/SBP. Round to two decimal places.

HR 113/minBP 120/78 mmHg
SI =
5.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 104 kg and is 195 cm tall. Calculate the BMI and click the WHO weight category.

104 kg195 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III
6.Hard
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1lowlow–mediummediumhigh

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 28/min, SpO₂ 99% on room air, blood pressure 136/82 mmHg, pulse 58/min, alert, temperature 36.0 °C. Which clinical risk group does the patient fall into? Click it.

RR 28SpO₂ 99%airSBP 136HR 58AT 36.0 °C
  1. 1low
  2. 2low–medium
  3. 3medium
  4. 4high

Answer key

  1. 1. BMI = 46 kg/m²
  2. 2. BMI = 40 kg/m²
  3. 3. NEWS2 = 3
  4. 4. SI = 0.94
  5. 5. overweight
  6. 6. low–medium

Full step-by-step solutions: practise this topic on examproblems.com.